Muscle loss from Avonex??

A board to discuss the Multiple Sclerosis modifying drug Avonex

avonex

Muscle loss from Avonex??
0
No votes
long term side effects from Avonex
0
No votes
 
Total votes : 0

Muscle loss from Avonex??

Postby lolaramona8 » Mon Apr 21, 2014 9:06 am

Hello everyone.
My name is Mariana I am 29 years old and I was diagnosed with MS 5 years ago. I've have been taking avonex 4 years ago and I have had only one relapse and that was how I was diagnosed with ms.
I was injecting the avonex on my gluteus, until I recently got the avonex pen last month. Now I am injecting the shots in my legs as requested for the doctor.
I have notice from injecting my gluteus that they have reduced in muscular mass. I had was more tone, and I reduced in pants size.
My question is … my muscle reduction can be caused by the use of avonex?
Am I going to have the same thing happen with my legs? Is there anything I can do to reduce this muscle loss? Can I regain that muscle with exercise??

Also I have notice some side effects besides the flu like symptoms.
Right after the shot I feel like my skin hurts.
My concentration span has reduced too. It’s a little bit harder to concentrate.
I feel tired and sleepy.
And my libido have reduce as well. :confused: :cry:

Is this normal?? Is anyone else experiencing this too??
please help.
Thank you
lolaramona8
Newbie
 
Posts: 3
Joined: Mon Apr 21, 2014 8:19 am

Advertisement

Return to Avonex

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service